MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH SUCTION/IRRIGATION TUBE, 5 X 360 MM, BUTTON, UNIPOLAR, FOR HIQ+ HANDLE

OLYMPUS WINTER & IBE GMBH SUCTION/IRRIGATION TUBE, 5 X 360 MM, BUTTON, UNIPOLAR, FOR HIQ+ HANDLE
Model Number WA51138A
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation was conducted using the information provided by the customer and the inspection findings from the third-party repair center.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the thermal decomposition of the device malfunction: cause traced to a stress problem identified; expected or random component failure without any design or manufacturing issue.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
It was observed that during the device evaluation, the suction/irrigation tube exhibited damaged insulation, thermal decomposition.There was no patient involvement.

Brand Name
SUCTION/IRRIGATION TUBE, 5 X 360 MM, BUTTON, UNIPOLAR, FOR HIQ+ HANDLE
Common Device Name
SUCTION/IRRIGATION TUBE
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key24670314
Report Number9610773-2026-02118
Device Sequence Number5055615
Product Code GCJ
UDI-Device Identifier04042761024341
UDI-Public04042761024341
Combination Product (Y/N)N
Initial Reporter CountryHU
PMA/510(K) Number
K923982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberWA51138A
Device Lot Number111W-0001
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/27/2026
Initial Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown